A 23-year-old male asked:
Disclaimer

i have ptsd and take seroquel (quetiapine) i have nightmares is it alright to take prazosin if i take hydralazine ?

1 doctor answer
Dr. Pamela Pappas
42 years experience Psychiatry
Possibly: This might be a possibility, but your blood pressure will need close monitoring you'll also need to be careful about getting up from a laying down position, at least initially. Your doctors need to confer, and each know about your full list of medicines. Doses may need adjusting.
Answered on Nov 10, 2013

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
24/7 visits
$15 per month

Related questions:

A 23-year-old male asked:
Dr. Pamela Pappas
42 years experience Psychiatry
Multiple options: There are multiple options that may help ptsd-related nightmares -- and even though you're on hydralazine, prazosin may still be one of them. It woul ... Read More
1
1 thank
A 23-year-old male asked:
Dr. Aaron Ament
58 years experience Psychiatry
YES: (rx) prazosin will make things easier, tho it may not stop nightmares. Ptsd is serious and takes more than some pills to fix things. Check around - yo ... Read More
A 23-year-old male asked:
Dr. Donald Jacobson
A Verified Doctor answered
A US doctor answered Learn more
PCP or Psychiatrist: I have at least 20 patients on this combination. The important thing is to raise the prazosin slowly so as to avoid a drop in blood pressure. You may ... Read More
1
1 comment
A 25-year-old male asked:
Dr. Nestor Del rosario
34 years experience Addiction Medicine
Yes: It has been experienced by many patients --paradoxical mood disorder. Go to your doctor so they can stop it and make changes.
1
1 thank

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
24/7 visits
$15 per month